# SDR NACA201502260006

- Difficulty date: February 26, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 727-727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR20L AT BS727-727A IN AFT PIT.  CORRODED STR20L AT BS727-727A IN AFT PIT REPAIRED IAW SRM, REV 108, SECTION 53-10-3, FIG 1.
